# SDR AWXA200500632

- Difficulty date: May 6, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112836200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK, EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM -Y189 BETWEEN FS 20 TO FS 23.  MAINTENANCE REMOVED FLOORBEAM -Y189 AT FS 20 TO FS 23; FABRICATED A NEW REPLACEMENT FLOORBEAM PER DWG D53111473; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
